# SDR FDEA201711193284

- Difficulty date: November 19, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 102,199 hours, 34,185 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER CENTER LOWER FARING (AJC7412-2) HAS NUMEROUS AREAS OF CORROSION AT LOWER SECTION UNDER ATTACH AREA AND SEALANT (MARKED) REPAIRED AREA PER SRM 51-21-01 VOL II.
